Advil Liqui-Gels Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Backache,
$20.99
- One package of 200 Advil Liqui-Gels Pain Reliever and Fever Reducer Liquid Filled Capsules and 2 Advil PM Caplets, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief
- Advil ibuprofen liqui-gels provide faster and stronger tough pain relief than Tylenol Rapid Release Gels, right where you need it most, while also being a fever reducer for adults
- Fever medicine, back pain medication and joint or minor arthritis pain reliever that also provides headache pain relief, period pain relief, back pain relief and relief of muscle aches or aches and pains from the common cold
- Non aspirin, nonsteroidal anti-inflammatory pain reliever designed for fast absorption
- Headache medicine, back pain medicine, menstrual pain and joint pain medicine for adults and children 12 years and older
Description
Advil Liqui-Gels provide fast liquid relief, right where you need it most. These liquid-filled 200mg ibuprofen capsules get to work in only minutes for powerful relief of headaches, backaches, muscle aches, toothaches, minor arthritis and other joint pain, and aches and pains of the common cold. Advil Liqui-Gels fight pain at the site of inflammation. This fever reducer and pain medicine for adults is designed for fast absorption, providing hours of pain relief. Each capsule contains ibuprofen 200mg, a non-steroidal anti-inflammatory drug (NSAID) that is already dissolved, for headache relief, backache relief, menstrual pain relief, joint pain relief and minor arthritis pain relief. More people turn to Advil Liqui-Gels for fast relief than any other liquid-filled pain reliever. For nighttime pain relief, Advil PM Caplets put pain to rest so you can get a whole night’s sleep. Nothing works faster than Advil Liqui-Gels to relieve pain (1). (1) Among non-prescription analgesics
From the manufacturer
Important information
Legal Disclaimer
Satisfaction Guarantee If for any reason you are not satisfied with any GSK Consumer Healthcare product, GSK Consumer Healthcare will provide you with a reimbursement within 45 days of the date of purchase. Please note that because GSK is unable to control the quality of our products sold by unauthorized sellers, the Guarantee is not available for products purchased from unauthorized sellers due to potential quality issues outside GSK’s control. Please contact GSK Consumer Healthcare directly for more information.
Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.
Additional information
Weight | 7.37 lbs |
---|---|
Dimensions | 2.83 × 2.44 in |
Package Dimensions | 4.84 x 2.83 x 2.44 inches; 7.37 Ounces |
Item model number | 60000000133057 |
Date First Available | August 9, 2021 |
ASIN | B09C6CMVNY |
Country of Origin | USA |
Manufacturer | GlaxoSmithKline, Advil |
8 reviews for Advil Liqui-Gels Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Backache,
Only logged in customers who have purchased this product may leave a review.
Zekai Li –
A better option than Tylenol Extra StrengthI bought this Advil Liqui Gel because I run out of Tylenol Extra Strength and I can’t bear my back pain at night. One of my friends recommend me, so I just give it a try. So I want to first draw my conclusion here: despite being a bit more expensive, I think Advil Liqui Gel is a better product than Tylenol Extra, and I will list my reasons in the following paragraphs.First of all, like many other Advil Ibuprofen product lines, these liquid gels contain 200mg of ibuprofen in each capsule. Tylenol Extra Strength, on the other hand, has 500mg of acetaminophen in each capsule, which is a drug that has a similar effect to ibuprofen. Compared to other Advil products, what’s different is the design of dissolvable liquid gels, which contribute to much faster dissolving time and reduce the time to take effect. In terms of absorption efficiency, compared to Advil Tablet and Tylenol Extra Strength need approximately 30 minutes to have the effect, this one only takes around 15 minutes. I usually take this before I brush my teeth and clean my face, and by the time I return to bed, I feel relieved and am ready to go to sleep. In terms of effect length, it usually lasts 4-6 hours for 1 capsule and 6-8 hours for 2 capsules. Taking 2 capsules doesn’t extend the length to great extent, but it has a better effect for pain-relieving than 1 capsule. (Do not take more than 6 capsules in 24 hours unless being instructed by physician) I usually take 2 capsules before nighttime, and it usually lasts during my entire sleeping time. There are cases that my toothache is too severe that I have to retake during mid-night so I can get to sleep again, but 2 capsules work for most other cases.Now, about the side effects, because it’s an ibuprofen-based pain killer, its side effects come a tiny bit worse than acetaminophen-based pain killers like Tylenol, especially in causing gastrointestinal and cardiovascular adverse effects. However, again, these side effects are extremely rare to be experienced, and usual side effects include a slight stomach, heartburn, and other minor ones. It is also true that Advil, along with many NSAIDs, does have slight damages to the kidney, which usually will be recovered immediately, while Tylenol does zero damage to the kidney. So that’s something you could think about, but all I can say is that both pain killers rarely have any side effects on me. The only time I experience the side effect is when I took Advil before going to bed, but because I ate spicy food that night, it caused me slight heartburn, which recovers after I took TUMBS. This is because Ibuprofen has the chance to slightly harm the gastric mucosa, but it won’t worsen the symptom unless it’s already there.In terms of design, which I personally don’t think matters but will talk about it anyway, the green blue-ish color of a liquid gel gives a sense of tranquility and implies its function of keeping you chill and calm.Speaking about the price, this bundle came in $19.99 with a 200 count and an extra small pack of Advil PM, so each capsule is approximately 10 cents. This bundle is priced exactly the same as the Advil Tablet version of 200 ct, but slightly more expensive than the $15.72 Tylenol Extra Strength 225 ct package with each capsule costing around 7 cents. However, I do hate the amazon advertisement for titling this product as a two-pack, when it’s just a bundle of one bottle and a small pack of 2 Advil PM capsules. Everything except it is perfectly fine.In general, I still recommend Advil Liqui Gel has a trustworthy brand, and it’s a better product in terms of its liquid gel packaging, its high speed of absorption, and a generally stronger and longer-lasting pain-relieving effect than Tylenol. However, whether choosing Advil or Tylenol really comes down to what kind of pain you are experiencing: Advil reduces inflammation, which reduces pain, so it works best on pain caused by inflammation, such as pain from RA, toothache, and backpain. While Tylenol, on the other hand, works to lower your body’s pain threshold. But in general, Advil Liqui Gel just has a better effect for pain reliving in generic scenarios.
J Kim –
Works as intended but beware of long-term effects of BenadrylFor occasional use, I think this is fine.Works as intended.However, Benadryl will get addictive
Barbara Kearney –
paingood for pain
Carl Carlson –
*Nothing* better for what ales yaSeriously, there isn’t anything better. And don’t settle for those off brand knockoffs either, they are not the same.
Amazon Customer –
Love the gel tabletsThese are so much easier to take than regular tablets! Will use these always!
Linnieg –
Little expensivePrice pretty high
Amy C –
Not Advil PMI saw the little Advil PM icon. I thought that was what I was purchasing. That was what I had wanted. It was regular Advil with a packet of 2 Advil PM SAMPLES!
Jane P. –
Advil PMThis is a great price for this product because I have leg pain and need it to sleep at night.